# SDR SWAA2015062241025

- Difficulty date: April 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,485 hours, 48,220 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED ABOVE INBD UPPER FASTENER OF MLG AFT SUPPORT FITTING.  REPAIRED CHORD IAW EA.
